Bragg-grating solitons in a semilinear dual-core system

Javid Atai, Boris A. Malomed

Research output: Contribution to journalArticlepeer-review

Abstract

The existence and stability of gap solitons in a double-core optical fiber was investigated. One core has the Kerr nonlinearity and the other one is linear. The model extends the previously studied families of Bragg grating (BG) solitons. The exact solutions are found when the group-velocity terms are absent. Solitons are found numerically. Stability borders for the solitons are found. The solitons may remain stable for large values of the group velocity in the linear core.

Original languageEnglish
Pages (from-to)8713-8718
Number of pages6
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume62
Issue number6 B
DOIs
StatePublished - Dec 2000

Fingerprint

Dive into the research topics of 'Bragg-grating solitons in a semilinear dual-core system'. Together they form a unique fingerprint.

Cite this